The optimal constant in the Folland-Stein inequality on the quaternionic Heisenberg group
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 3, pp. 635-652
Cet article a éte moissonné depuis la source Numdam
We determine the best (optimal) constant in the Folland-Stein inequality on the quaternionic Heisenberg group and the non-negative functions for which equality holds.
Publié le :
Classification :
58G30, 53C17
Affiliations des auteurs :
Ivanov, Stefan 1 ; Minchev, Ivan 2 ; Vassilev, Dimiter 3
@article{ASNSP_2012_5_11_3_635_0,
author = {Ivanov, Stefan and Minchev, Ivan and Vassilev, Dimiter},
title = {The optimal constant in the $L^2$ {Folland-Stein} inequality on the quaternionic {Heisenberg} group},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {635--652},
year = {2012},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 11},
number = {3},
mrnumber = {3059840},
zbl = {1276.53057},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_3_635_0/}
}
TY - JOUR AU - Ivanov, Stefan AU - Minchev, Ivan AU - Vassilev, Dimiter TI - The optimal constant in the $L^2$ Folland-Stein inequality on the quaternionic Heisenberg group JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2012 SP - 635 EP - 652 VL - 11 IS - 3 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_3_635_0/ LA - en ID - ASNSP_2012_5_11_3_635_0 ER -
%0 Journal Article %A Ivanov, Stefan %A Minchev, Ivan %A Vassilev, Dimiter %T The optimal constant in the $L^2$ Folland-Stein inequality on the quaternionic Heisenberg group %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2012 %P 635-652 %V 11 %N 3 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_3_635_0/ %G en %F ASNSP_2012_5_11_3_635_0
Ivanov, Stefan; Minchev, Ivan; Vassilev, Dimiter. The optimal constant in the $L^2$ Folland-Stein inequality on the quaternionic Heisenberg group. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 3, pp. 635-652. http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_3_635_0/
